Erfanian, Majid, Mansoori, Amin. (1398). Rationalized Haar wavelet bases to approximate the solution of the first Painlev'e equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), 107-116. doi: 10.22124/jmm.2018.11881.1214
Majid Erfanian; Amin Mansoori. "Rationalized Haar wavelet bases to approximate the solution of the first Painlev'e equations". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 1, 1398, 107-116. doi: 10.22124/jmm.2018.11881.1214
Erfanian, Majid, Mansoori, Amin. (1398). 'Rationalized Haar wavelet bases to approximate the solution of the first Painlev'e equations', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(1), pp. 107-116. doi: 10.22124/jmm.2018.11881.1214
Erfanian, Majid, Mansoori, Amin. Rationalized Haar wavelet bases to approximate the solution of the first Painlev'e equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(1): 107-116. doi: 10.22124/jmm.2018.11881.1214


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.